It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello! My 5-year-old son was precsribed Strattera 18mg in July. We suffered through the side effects for the first month, extreme drowsiness, loss of appetite, dry mouth etc. At the beginning of the second month, the drowsiness was a problem so the doc lowered the dose to 10mg. The difference was amazing. I thought I had found the answer. Three weeks ago my once fun loving, highly artistic child was angry, aggressive and depressed. He had no interest in anything and seemed almost numb to his surroundings and his emotions. I immediatley took him off of it. We had an appointment with his child psych. yesterday and now we're back to square one trying to decide what to do. Since taking him off the Strattera his ADHD is in full force and is not doing as well in kindergarten. I know what a hard decision this is for you. I realize medication effects everyone differently, but I would approach Strattera with caution. It seemed great at first then something went very wrong and I have read since then, other people have had the same experience. For us it was like a false hope. I hope my story helps. Good luck and God bless!





All times are GMT -7. The time now is 09:10 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!